Completeness and modular cross-symmetry in normed linear spaces
Czechoslovak Mathematical Journal (1992)
- Volume: 42, Issue: 1, page 1-5
- ISSN: 0011-4642
Access Full Article
topHow to cite
topReferences
top- 10.4153/CJM-1969-166-3, Canad. J. Math. 21 (1969), 1518–1525. (1969) Zbl0188.43601MR0253025DOI10.4153/CJM-1969-166-3
- 10.1090/S0002-9947-1945-0012204-1, Trans. Amer. Math. Soc. 57 (1945), 155–207. (1945) Zbl0061.24301MR0012204DOI10.1090/S0002-9947-1945-0012204-1
- Introduction to the Theory of Bases, Springer Tracts in Natural Philosophy, 1969. (1969) Zbl0191.41301MR0438075
- Theory of Symmetric Lattices, Springer-Verlag, Berlin-Heidelberg-New York, 1970. (1970) MR0282889